# SDR SIMA20190929002

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 33,540 hours, 30,580 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLD 2 LEAK IMMEDIATELY AFTER TAKEOFF. WAS NOT AN OVERWEIGHT LANDING.-C/A- REMOVED AND REPLACED O-RING AT JOINT NUMBER 26 AND 4 IAW AMM 36-11-10. PERFORMED LEAK CHECK AND FOUND SATISFACTORY IAW AMM 36-10-00. PERFORMED OPERATIONAL CHECK ON # 2 BLEED SYS. IAW AMM 36-00-00-700-803-A. OPERATIONAL CHECK GOOD AND NO DEFECTS NOTED.
